# SDR DALA2016110908402

- Difficulty date: May 7, 2015
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 67,006 hours, 48,205 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER AFT PRESSURE BULKHEAD STA Y=1338 BTW LONG 30 TO 28 LT. PRODUCTION DOUBLER WAS REPLACED IAW DWG 9915561-73 REV J SRM 51-30-21 / 51-30-5.
